Alert archive / Minnesota / Gale Warnings in 2012
Gale Warning 1, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Mar 26, 2012, 1:43 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 1:43 PM CDT (18:43 UTC)
- Expired
- Mar 26, 2012, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted, in the capitals the NWS used until 2016.
503 WHUS73 KDLH 261843 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 143 PM CDT MON MAR 26 2012 LSZ144-145-270000- /O.UPG.KDLH.SC.Y.0009.000000T0000Z-120327T1000Z/ /O.NEW.KDLH.GL.W.0001.120326T1843Z-120327T0000Z/ /O.NEW.KDLH.SC.Y.0010.120327T0000Z-120328T1000Z/ TWO HARBORS TO DULUTH MN-DULUTH MN TO PORT WING WI- 143 PM CDT MON MAR 26 2012 ...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...STRONG EAST TO NORTHEAST WINDS OF 35 TO 40 KNOTS WILL OCCUR THIS AFTERNOON INTO EARLY EVENING...BEFORE DECREASING TO 15 TO 25 KNOTS. WINDS WILL THEN SWITCH LATE TONIGHT INTO TUESDAY MORNING TO SOUTH AND DECREASE FURTHER. WINDS WILL INCREASE AGAIN BY TUESDAY AFTERNOON OUT OF THE SOUTHWEST AT 20 TO 25 KNOTS. HIGHER GUSTS WILL BE LIKELY. * WAVES/SEAS...WAVES WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS WINDS OF 35 TO 45 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ121-146>148-270000- /O.EXT.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/ BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 143 PM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WINDS...STRONG EAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS AFTERNOON AND EVENING...BEFORE SWITCHING TO THE SOUTH OR SOUTHWEST LATE TONIGHT AND TUESDAY. HIGHER GUSTS WILL BE LIKELY. * WAVES/SEAS...WAVES WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ140>143-270000- /O.CON.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN- 143 PM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WINDS...STRONG EAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE TODAY...BEFORE SWITCHING TO THE SOUTH TONIGHT AND TUESDAY. SOME HIGHER GUSTS WILL BE LIKELY. * WAVES/SEAS...WAVES WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MELDE
1 follow-up statement
331 WHUS73 KDLH 262023 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 323 PM CDT MON MAR 26 2012 LSZ144-145-270500- /O.CON.KDLH.GL.W.0001.000000T0000Z-120327T0000Z/ /O.CON.KDLH.SC.Y.0010.120327T0000Z-120328T1000Z/ TWO HARBORS TO DULUTH MN-DULUTH MN TO PORT WING WI- 323 PM CDT MON MAR 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY... * WINDS...STRONG EAST TO NORTHEAST WINDS OF 35 TO 40 KNOTS WILL CONTINUE THIS AFTERNOON INTO EARLY EVENING...BEFORE DECREASING TO 15 TO 25 KNOTS. WINDS WILL THEN SWITCH LATE TONIGHT INTO TUESDAY MORNING TO SOUTH AND DECREASE FURTHER. WINDS WILL INCREASE AGAIN BY TUESDAY AFTERNOON OUT OF THE SOUTHWEST AT 20 TO 25 KNOTS. HIGHER GUSTS WILL BE LIKELY. * WAVES/SEAS...WAVES FROM 4 TO 7 FEET WILL BE POSSIBLE THROUGH THE EVENING....DECREASING LATER TONIGHT INTO TUESDAY TO 2 TO 5 FEET. THE HIGHER WAVES TUESDAY WILL BE END OF FETCH WITH SOUTH TO SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS WINDS OF 35 TO 45 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ140>143-270500- /O.CON.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN- 323 PM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WINDS...EASTERLY WINDS OF 15 TO 25 KNOTS WITH SOME HIGHER GUSTS WILL CONTINUE TONIGHT. WINDS WILL DIMINISH TUESDAY MORNING...THEN INCREASE LATE IN THE AFTERNOON OR EVENING AT 15 TO 25 KNOTS OUT OF THE SOUTHWEST. WINDS WILL VEER TO NORTHWEST TUESDAY NIGHT. * WAVES/SEAS...WAVES FROM 4 TO 7 FEET WILL OCCUR...BUT DIMINISH ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ121-146>148-270500- /O.CON.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/ BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 323 PM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WINDS...STRONG EAST TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS...WILL GRADUALLY VEER TO SOUTHERLY TONIGHT AT 15 TO 20 KT. SW WINDS OF 20 TO 25 KNOTS ARE EXPECTED TUESDAY NIGHT. * WAVES/SEAS...WAVES FROM 4 TO 7 FEET WILL DIMINISH TO 2 TO 4 FEET TUESDAY...THEN INCREASE AGAIN TUESDAY NIGHT...ESPECIALLY ALONG THE BAYFIELD PENINSULA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MELDE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Mar 26, 12:43 PM CDT, 1 hour earlier.
Area forecast discussion, Mar 26, 12:43 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1243 PM CDT MON MAR 26 2012
.AVIATION...18Z TAFS
VFR CONDITIONS PREVAILED OVER ALL TAF SITES...WITH A DECREASING
AREA OF MVFR CEILINGS FROM LAKE CLOUDS OVER A PORTION OF THE NORTH
SHORE.
AN APPROACHING LOW PRESSURE SYSTEM AND STRONG LOW LEVEL WAA WILL
LEAD TO INCREASING SHOWERS TONIGHT. WE EXPECT KDLH AND POINTS
NORTHEAST TO HAVE THE BEST CHANCE AT SEEING PRECIPITATION. SOUNDINGS
SHOW MOST TAF SITES WILL RECEIVE RAIN AS LOW-MID LEVELS WARM...ALTHOUGH
SURFACE TEMPS AT KDLH/KHIB WILL BE CLOSE TO OR MAY DROP BELOW
FREEZING TONIGHT LEADING TO SOME FREEZING RAIN. CEILINGS WILL
LOWER TONIGHT TO MVFR...WITH SOME IFR POSSIBLE AS WELL. WE ADDED
LLWS TO KHYR TONIGHT...AND WILL MONITOR OTHER TAF SITES FOR
POSSIBLE INCLUSION WITH LATER UPDATES AS WELL. THE LOW WILL MOVE
TO NORTHWEST MN BY 18Z TUE...WITH A TROUGH MOVING INTO
MINNESOTA...SWITCHING WINDS TO THE SOUTH/SOUTHWEST IN THE MORNING.
&&
.PREV DISCUSSION... /ISSUED 825 AM CDT MON MAR 26 2012/
UPDATE...
INCREASED POPS AND SKY COVER THIS MORNING ACROSS THE SOUTH TO
ACCOUNT FOR A BAND OF RAIN SHOWERS BEGINNING TO TAKE SHAPE OVER
CENTRAL/SRN MN. AN ENHANCED LAYER OF MID LEVEL F-GEN IS THE MAIN
FORCING MECHANISM BEHIND THE PRECIP THIS MORNING...AND WILL LIKELY
CONTINUE TO DEVELOP THROUGH THE REST OF THE MORNING. A LARGE...DRY
AREA OF HIGH PRESSURE OVER CENTRAL ONTARIO IS PRODUCING GUSTY E/NE
WINDS ACROSS LAKE SUPERIOR INTO THE NORTHLAND AND WILL ACT TO
INITIALLY DELAY THE EWD PROGRESSION OF THE PRECIP...BUT SHOULD BE
OVERCOME BY THIS EVENING. ALSO...DECREASED HIGH TEMPS TODAY A FEW
DEGREES. OTHERWISE THE REST OF THE FORECAST LOOKS ON TRACK...WITH
WEAK THUNDER POSSIBLE TONIGHT ACROSS THE WEST ALONG WITH FREEZING
RAIN OVER THE ARROWHEAD AND PARTS OF NRN WI.
PREV DISCUSSION... /ISSUED 505 AM CDT MON MAR 26 2012/
SHORT TERM...LATEST SURFACE ANALYSIS SHOWS A RIDGE OF HIGH
PRESSURE CENTERED OVER NWRN ONTARIO...EXTENDING SOUTH OVER THE WRN
GREAT LAKES REGION. THIS RIDGE HAS KEPT THE NORTHLAND COOL AND DRY
OVER THE LAST DAY OR SO. HOWEVER IT WILL CONTINUE TO DRIFT
EASTWARD TODAY...GIVING WAY TO A DEVELOPING LOW PRESSURE SYSTEM
OVER THE NRN PLAINS. STRONG SRLY FLOW WILL DEVELOP ACROSS THE
UPPER MIDWEST TODAY BETWEEN THESE TWO FEATURES...DRAWING MOISTURE
NORTH ACROSS THE REGION. THE SHORT RANGE MODELS ARE IN FAIRLY GOOD
AGREEMENT IN DEVELOPING PRECIP ACROSS OUR WRN ZONES THIS AFTERNOON
AND SPREADING IT EASTWARD. THIS WILL HELP MOISTEN THE LOW-LEVELS
WHICH ARE QUITE DRY DUE TO ERLY SFC WINDS OFF OF LAKE SUPERIOR.
EVENTUALLY...THE PRECIP WILL BECOME FAIRLY WIDESPREAD IN THE FORM
OF SHOWERS AND SCTD THUNDERSTORMS THIS EVENING AS A STRONG LEAD
SHORTWAVE EJECTS OUT OF THE PLAINS AND ACROSS THE UPPER MIDWEST.
BY EARLY TUESDAY MORNING...THE MAIN AREA OF PRECIP FORM A SWATH
EXTENDING ACROSS OUR NRN AND ERN ZONES. THE MODELS ARE ALSO
SHOWING STRONG WAA AHEAD OF THE LOW...WHICH WILL CREATE A WARM
LAYER AROUND 850MB. WITH SFC TEMPS HOVERING IN THE LOWER TO MID
30S ACROSS THE ARROWHEAD AND PORTIONS OF NORTH CENTRAL WISCONSIN
TONIGHT...LIGHT FREEZING RAIN WILL BE LIKELY WITH MINOR ICE
ACCUMULATIONS. ATTM THE BEST CHANCE FOR FREEZING RAIN APPEARS TO
BE ACROSS THE INLAND AREAS OF LAKE AND COOK COUNTY...AND THE
HIGHER TERRAIN OF IRON...ASHLAND AND PRICE COUNTIES. HOWEVER
PORTIONS OF SAINT LOUIS COUNTY COULD ALSO SEE SOME ICE
ACCUMULATION...ALTHOUGH IT WILL BE LIGHTER AND OVER A SHORTER TIME
PERIOD. THE WARM AIR WILL FINALLY SPREAD NORTH ACROSS THE ENTIRE
CWA BY NOON ON TUESDAY WHEN THE SFC WARM FRONT MOVES ACROSS THE
CWA...CAUSING IN ANY FREEZING PRECIP TO CHANGE OVER TO ALL RAIN.
A COLD FRONT AND MAIN LOW WILL THEN TRACK ACROSS THE NORTHLAND
TUESDAY AFTERNOON...CONTINUING THE CHANCE OF RAIN...BUT MAINLY
ACROSS OUR NRN ZONES.
LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.
THE MODELS ARE IN PRETTY GOOD AGREEMENT CONCERNING THE EVOLUTION
OF A CLOSED LOW THAT WILL BE OVER THE MN/CANADA BORDER BY THE
START OF THE EXTENDED TIME PERIOD. SHOWERS SHOULD BE LIKELY ACROSS
AT LEAST THE NORTHERN HALF OF THE CWA TUESDAY EVENING...AND THEN
GRADUALLY DIMINISH AND BEGIN TO MIX WITH SNOW AS THE NIGHT WEARS
ON. THE RAIN OR RAIN/SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY
BEFORE DIMINISHING THROUGHOUT THE DAY. SURFACE HIGH PRESSURE WILL
BUILD DOWN FROM CANADA ON WEDNESDAY AND WEDNESDAY NIGHT...AS
HEIGHTS BEGIN TO BUILD ACROSS THE AREA. THE NEXT SYSTEM TO AFFECT
THE REGION WILL ARRIVE AT SOME POINT ON THURSDAY...ESPECIALLY IN
THE WESTERN CWA. THE RESULT WILL BE SHOWERS AND A FEW
THUNDERSTORMS IN SPOTS. THE GEM IS THE ODD MODEL OUT...AS IT
DEVELOPS A STRONG LOW OVER WISCONSIN BY 12Z FRIDAY. HAVE GONE MORE
WITH A ECMWF/GFS COMPROMISE SOLUTION. THIS COMPROMISE SOLUTION
WOULD FAVOR LIGHTER QPF BUT STILL FAIRLY HIGH POPS. HEIGHTS WILL
THEN BEGIN TO BUILD ONCE AGAIN OVER THE WEEKEND. THE ECMWF IS
ACTUALLY A BIT WET THROUGH THE WEEKEND...BUT THE GFS IS DRY. WE
WILL MAINTAIN SMALL POPS THROUGH THE WEEKEND...WHICH IS A
DEPARTURE FROM THE ECMWF. BY 00Z MONDAY...THE ECMWF INDICATES
CONSIDERABLE QPF WITH A ELONGATED LOW PRESSURE SYSTEM SWINGING
THROUGH THE REGION.
&&
.POINT TEMPS/POPS...
DLH 35 58 37 46 / 80 50 20 20
INL 36 57 35 43 / 70 60 50 30
BRD 40 61 35 48 / 70 30 20 10
HYR 37 64 39 48 / 70 40 10 20
ASX 35 61 40 45 / 70 40 20 30
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FREEZING RAIN ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT
TUESDAY FOR MNZ012-020-021.
WI...FREEZING RAIN ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT
TUESDAY FOR WIZ003-004-009.
LS...SMALL CRAFT ADVISORY UNTIL 5 AM CDT TUESDAY FOR LSZ121-144>148.
SMALL CRAFT ADVISORY UNTIL 5 AM CDT WEDNESDAY FOR LSZ140>143.
&&
SHORT TERM...TENTINGER
LONG TERM....DAP
AVIATION...MELDEHazardous weather outlook, Mar 26, 5:39 AM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 539 AM CDT MON MAR 26 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-271030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 539 AM CDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A FREEZING RAIN ADVISORY IN EFFECT LATE THIS EVENING AND OVERNIGHT ACROSS THE ARROWHEAD REGION OF MINNESOTA AND PORTIONS OF NORTH CENTRAL WISCONSIN. THESE AREAS COULD EXPERIENCE MINOR ICE ACCUMULATIONS TONIGHT WHICH WOULD MAKE DRIVING DIFFICULT IF NOT HAZARDOUS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF THE NORTHLAND TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A FREEZING RAIN ADVISORY IN EFFECT FOR EARLY TUESDAY MORNING ACROSS THE ARROWHEAD REGION OF MINNESOTA AND PORTIONS OF NORTH CENTRAL WISCONSIN. THESE AREAS COULD EXPERIENCE TOTAL ICE ACCUMULATIONS RANGING FROM A TENTH OF AN INCH UP TO A QUARTER OF AN INCH BY NOON TUESDAY. THE ICE ACCUMULATION WOULD MAKE DRIVING DIFFICULT IF NOT HAZARDOUS. FOR FURTHER DETAILS...PLEASE REFER TO THE LATEST WINTER WEATHER PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE NORTHLAND TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LSZ121-140>148-271030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 539 AM CDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR TODAY AND TONIGHT. HIGH WINDS AND WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN LAKE SUPERIOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS ALONG THE NORTHSHORE TUESDAY AND TUESDAY NIGHT. HIGH WINDS AND WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE LATEST MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN LAKE SUPERIOR TUESDAY MORNING. BERDES MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 4:03 AM CDT | Freezing Rain Advisory | DLH | Cook, Lake, Saint Louis | 27 hr |
| Mar 26, 1:43 PM CDT | Small Craft Advisory | DLH | 44 hr | |
| Mar 26, 3:04 PM CDT | Wind Advisory | DLH | Aitkin, Carlton, Cass, Crow Wing, Pine, Saint Louis | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.